# SDR QXEA9500136

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - ROW 10 EMERGENCY LIGHT INOP.  REPAIRED WIRING HARNESS ON SEAT 10 A/B.  LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
